# SDR SWAA2021081035137

- Difficulty date: March 30, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 42,009 hours, 21,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Condition: Damaged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE STUD/CAP IS DAMAGED. / REMOVED AND REPLACED THE AFT CARGO DOOR HANDLE STUD/CAP PER SI 5230-1-14150; STEP 6.
